Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 77, NWS St. Louis, MO

April 30, 2009Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 30, 2009, 2:56 AM CDT for Lewis County, Missouri. It took effect at Apr 30, 2009, 3:57 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2009, 2:56 AM CDT (07:56 UTC)
In effect from
Apr 30, 2009, 3:57 AM CDT
Expired
Apr 30, 2009, 11:40 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 300756
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
256 AM CDT THU APR 30 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION
ACROSS THE BASINS OVER THE PAST 12 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-010756-
/O.NEW.KLSX.FL.W.0077.090430T0857Z-090501T1800Z/
/EWNM7.1.ER.090430T0857Z.090430T1200Z.090430T1800Z.NO/
256 AM CDT THU APR 30 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL FRIDAY AFTERNOON.
* AT  2:30 AM THURSDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 11.5 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS AFTERNOON.


$$

MOC127-010755-
/O.NEW.KLSX.FL.W.0078.090430T1020Z-090501T1418Z/
/PALM7.1.ER.090430T1020Z.090430T1200Z.090430T1418Z.NO/
256 AM CDT THU APR 30 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* UNTIL FRIDAY MORNING.
* AT  2:30 AM THURSDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

NORTH FABIUS RIVER
  EWING            11   10.76      10.3    8.8    8.0    7.0    6.1

NORTH RIVER
  PALMYRA          13   12.14      10.2    7.1    5.6    5.0    4.8
1 follow-up statement
000 
WGUS83 KLSX 301640
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT THU APR 30 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...


  NORTH FABIUS RIVER NEAR EWING


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-301710-
/O.CAN.KLSX.FL.W.0077.000000T0000Z-090501T1800Z/
/EWNM7.1.ER.090430T0747Z.090430T0930Z.090430T1032Z.NO/
1140 AM CDT THU APR 30 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 10:30 AM THURSDAY THE STAGE WAS 10.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 5:30 AM THURSDAY.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A SECONDARY CREST BELOW 
  FLOOD STAGE NEAR 10.7 FEET FRIDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

NORTH FABIUS RIVER
  EWING             11    9.98    10.7    8.9    8.2    6.9    5.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 11:59 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 29, 11:59 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT WED APR 29 2009

.UPDATE...
/925 PM CDT WED APR 29 2009/
GOING WATCH STILL LOOKS GOOD AT THE MOMENT AS MCV HAS MOVED INTO W
CNTRL MO AND LOOKS TO BE PROVIDING ASCENT FOR MCS NOW OVER CNTRL
MO. NEW CELLS ARE CONTINUING TO DEVELOP UPSTREAM AS LOW LEVEL JET
INCREASES AS DEPICTED AT THE CONWAY PROFILER WITH 850MB WINDS NOW
UP TO 40KTS. 00Z RAOB ANALYSIS ARE SHOWING 10-12C DEWPOINTS
UPSTREAM AT ALL OF THE SOUNDING SITES BETWEEN MO AND THE GULF. RUC
HAS BEEN CONSISTENT IN SHOWING STRONG 925-850MB MOISTURE
CONVERGENCE MOVING FROM CENTRAL MO AT 03Z TO W CNTRL AND S CNTRL
IL BY 09Z. WILL GO AHEAD AND SPREAD CATEGORICAL POPS EAST OF THE
MS RIVER BEFORE MIDNIGHT BASED ON RADAR TRENDS. REST OF THE
FORECAST ONLY REQUIRED MINOR TWEAKS.

BRITT
&&

.DISCUSSION...
/346 PM CDT WED APR 29 2009/

WARM FRONT STEADILY MAKING PROGRESS NORTH THIS AFTERNOON AND NOW
STRETCHES ROUGHLY ALONG THE INTERSTATE 70 CORRIDOR. DECAYING MCS
CONTINUES TO ADVANCE EAST FROM KANSAS AND OKLAHOMA WITH WELL DEFINED
MCV ACROSS NORTHEAST OKLAHOMA. MOST INTENSE CONVECTION OCCURRING
ALONG THE OUTFLOW BOUNDARY NEAR THE RED RIVER VALLEY ATTM...WITH
ISO/SCT CONVECTION DEVELOPING ELSEWHERE IN THE WARM SECTOR AS
TEMPERATURES JUMP INTO THE MIDDLE AND UPPER 70S SOUTH OF THE WARM
FRONT IN MISSOURI AND ILLINOIS.

A 50-60KT SOUTHWEST ORIENTATED NOCTURNAL LOW LEVEL JET WILL FEED
MOIST UNSTABLE AIR INTO THE MCV AND PRODUCE AN AREA OF CONVECTION
OVERNIGHT ACROSS MISSOURI AND WESTERN ILLINOIS. AT THIS TIME IT
APPEARS THE TRACK OF THE VORTEX WILL MOVE NORTHEAST...ALONG OR JUST
NORTH OF INTERSTATE 44. THE HEAVIEST PRECIPITATION SHOULD OCCUR TO
THE NORTHEAST OF THE FEATURE FROM THE EASTERN OZARKS TO WEST CENTRAL
ILLINOIS. FLASH FLOOD WATCH WILL REMAIN IN TACT AS 1 TO LOCALLY 3
INCHES OF RAINFALL IS EXPECTED. BELIEVE CONCERN OVER CONVECTION TO
OUR SOUTH ROBBING MOISTURE IS OVERDONE GIVEN LOW LEVEL JET CENTERED
AROUND 850MB WILL BE RESPONSIBLE FOR THE MOISTURE TRANSPORT.

CVKING

FOR THE MEDIUM RANGE (THURSDAY - SATURDAY)

GUIDANCE DIFFICULT TO DISCERN WITH THE INHERENT FAILURE OF MODELS TO
HANDLE PRESENT ONGOING SITUATION.  IT SEEMS FAIRLY CERTAIN THAT
CLOSED H500 LOW ACROSS THE NORTHWESTERN CONUS WILL SLOWLY SHEAR INTO
THE LONGWAVE PATTERN ACROSS THE NORTHERN PLAINS.  THE RESULTANT WAVE
THROUGH NORTHERN MN AND WEAK IMPULSES ALONG THE H500 LONGWAVE
PATTERN OVER THE MID-MS VALLEY WILL RESULT IN INCLEMENT WEATHER
THROUGHOUT THE ENTIRE FORECAST REGION...THE QUESTIONS REMAIN AS TO
WHERE AND WHEN.

FOR THE THURSDAY TIMEFRAME SURFACE LOW WILL DEEPEN ACROSS NORTHERN
MN CONCURRENT WITH AFOREMENTIONED SHEARED H500 WAVE.  TRAILING COLD
FRONT WILL EXTEND THROUGH CENTRAL PLAINS ALONG AND AHEAD OF WHICH
MODEST SURFACE BASED INSTABILITY WILL EXIST ON THE ORDER OF 1500
J/KG...YET IT IS WORTH MENTIONING THAT WITH WEAK LOW TO MID-LEVEL
LAPSE RATES ANY INSTABILITY...WHETHER SURFACE BASED OR
ELEVATED...WILL BE LONG AND THIN THEREBY LIMITING THE POTENTIAL
MAINTENANCE OF STRONG SUSTAINED UPDRAFTS.  IN ADDITION WITH MCV
MAKING ITS EXIT NORTHEASTWARD INTO CENTRAL IL IT WILL BE INTERESTING
TO SEE WHAT DEVELOPMENT...IF ANY...WILL OCCUR ALONG AND AHEAD OF THE
SOUTHEASTWARD PROGRESSING COLD FRONT.  THERE ARE ALSO LIMITATIONS
CONCERNING ANY SHEAR DYNAMICS AND SHORTWAVE FORCING THAT WOULD HAVE
IMPLICATIONS ON STORM DEVELOPMENT. FOR NOW HAVE CONTINUED MODEST
POPS FOR 12Z-00Z FRIDAY...BUT THIS WILL HAVE TO BE MONITORED CLOSELY.

INTO FRIDAY COLD FRONT WILL PROGRESS SOUTHEASTWARD INTO CENTRAL MO
ALONG WHICH MOISTURE CONVERGENCE AND SURFACE FRONTOGENESIS SHOULD
INCREASE PARENT TO THE UPPER LEVEL H500 TROF DIGGING INTO THE
NORTHERN CONUS.  ELONGATED INSTABILITY TRANSLATING INTO MODEST CAPES
ON THE ORDER OF 1500 J/KG SHOULD STILL BE PRESENT AHEAD OF THE
FRONT.  WITH HIGH PRESSURE RIDGING INTO THE CENTRAL CONUS AND HIGH
PRESSURE OVER THE SOUTHEAST THERE ARE BETTER CHANCES FOR FORCING
ALONG THE FRONT AND THRU THE FORECAST REGION.  THUNDER CHANCES ARE
BETTER IN SUCH SITUATIONS WITH CONCURRENT INSTABILITY.  HAVE KEPT
MODEST CHANCES FOR POPS INTO THE LATER PERIOD ON FRIDAY.
TEMPERATURES DURING FRIDAY SHOULD FALL WITH FRONTAL PASSAGE UNDER
MODEST NORTHERLY ADVECTION.  CLIMATOLOGICALLY UNDER SUCH CONDITIONS
AND ANTICIPATED LOW CEILINGS...NIGHTTIME LOWS WOULD ONLY REBOUND
ROUGHLY 3 TO 7 DEGREES HIGHER FOR DAYTIME MAXIMUM TEMPERATURES.

COLD FRONT WILL QUICKLY SLIDE THRU INTO SOUTHERN MO LATE FRIDAY AND
INTO EARLY SATURDAY.  WITH THE TRAFFIC JAM OF SURFACE PATTERNS THE
FRONT ITSELF WILL BEGIN TO STALL ACROSS SOUTHERN MO AND IL.  LIFTING
ALONG AND AHEAD OF THE FRONT WITH MODEST INSTABILITY WILL KEEP
CHANCES FOR PRECIPITATION HIGH ACROSS SOUTHERN PORTIONS OF THE
FORECAST AREA.  MEANWHILE A RIDGE OF HIGH PRESSURE WILL QUICKLY
SETTLE OVER THE NORTHERN MO INTO CENTRAL IL.

FOR THE EXTENDED (SATURDAY - THURSDAY)...

FAIRLY GOOD MODEL AGREEMENT WITH REGARDS TO H500 ZONAL FLOW THRU THE
MID-MS VALLEY ON SATURDAY.  FRONTAL BOUNDARY WILL REMAIN ALONG
SOUTHERN MO CONCURRENT WITH LOW-LEVEL MOIST CONVERGENCE AND
FRONTOGENESIS THUS HAVE INCREASED POPS OVER SOUTHERN MO AND IL.
HIGH PRESSURE OVER THE KANSAS CITY REGION WILL LIMIT THE PROGRESSION
OF PRECIP NORTHWARD OF THE I-70 CORRIDOR.  FRONTAL BOUNDARY WILL
CONTINUE TO WOBBLE IN THE VICINITY OF SOUTHERN MO/NORTHERN AR AS
H500 TROF SLOWLY EJECTS WITH ATTENDANT SHORTWAVE THRU THE INTER-MTN
WEST.  DIFFERENCES IN MODEL OUTPUT HAVE RESULTED IN INCONSISTENT
OUTCOMES WITH REGARDS TO PRECIP ALONG AND SOUTH OF THE I-70
CORRIDOR...LAST 12Z GFS HAS SLOWED SINCE 6Z MORE IN LINE WITH
ECMWF...WITH GREATER H500 TROF AMPLIFICATION EMPHASIZED BY ECMWF
THRU FOUR-CORNERS REGION...WITH THE DGEX AMPLIFYING THRU SOUTHERN
CA.

MY CONFIDENCE WITH THE GFS LAGS AFTER SUN 12Z AND THUS HAVE FOLLOWED
A CLOSER TREND WITH ECMWF/DGEX THRU WED 0Z WHILE MONITORING
GFS-ENSEMBLE OUTPUT. BY 12Z SUN DGEX/ECMWF/CANADIAN ARE IN FAIRLY
GOOD AGREEMENT FOR THE H500 TROF TO EJECT THRU NM.  SURFACE HIGH
PRESSURE WILL HOLD THROUGH THE EAST-CENTRAL PLAINS AS THE FRONTAL
BOUNDARY DROPS SOUTHWARD THROUGH THE MO/AR BORDER.  PRECIP SEEMS
LIMITED FOR LOCATIONS NORTH OF I-70 BUT HAVE CONTINUED SLIGHT
CHANCES WITH MODEL UNCERTAINTIES.  H500 TROF TRAVERSES THRU TX INTO
MONDAY MORNING...PARENT SHORTWAVE EJECTS AHEAD OF THE TROF RESULTING
IN CYCLOGENESIS THRU THE ARLATEX REGION.  KEPT PRECIP STAGGERED TO
THE SOUTHEASTERN PORTION OF THE BOOTHEEL WITH SLIGHT CHANCES
NORTHWARD WITH SURFACE RIDGE OF HIGH PRESSURE OVER THE CENTRAL
PLAINS LIMITING PRECIP INTO NORTHERN MO.

TUESDAY INTO WEDNESDAY THERE IS SUBSTANTIAL AGREEMENT WITH
ECMWF/DGEX IN PRECIP SPREADING ON THE BACKSIDE OF THE SURFACE LOW
THRU CENTRAL MO NORTHEASTWARD THRU CENTRAL IL...WHILE STRONG
SOUTHERLY LLJ AHEAD OF THE SURFACE LOW WILL CONTINUE TO FUEL
MOISTURE INTO THE SYSTEM AND KEEP CONSISTENT RAINS OVER THE
BOOTHEEL.

THERE ARE SOME DISCREPANCIES CONCERNING DEVELOPMENT OF ANOTHER
SYSTEM ACROSS THE PLAINS...BUT HAVE FELT MORE CONFIDENCE WITH THE
GOING ECMWF KEEPING THE NEXT WEATHER MAKER FOR THE END OF THE WEEK
ACROSS THE INTER-MTN WEST.  SURFACE HIGH PRESSURE WILL REMAIN IN
PLACE ACROSS THE MID-MS VALLEY REGION FOR LATE TUESDAY AND THRU
WEDNESDAY.  H500 TROF WILL EJECT THRU THE SOUTH-CENTRAL PLAINS
RESULTING IN LEE-CYCLOGENESIS AND ANOTHER SIMILAR PATTERN TO DEVELOP
AS WE HAVE SEEN OVER THE PAST WEEK.  THE PROGRESSION OF H500 TROF
THRU THE SOUTHERN PLAINS WILL KEEP A FRONTAL BOUNDARY OVER THE
SOUTHERN TIER OF MO ALONG AND SOUTH OF THE I-44 CORRIDOR INTO
THURSDAY.

SIPPRELL
&&

.AVIATION...
/1159 PM CDT WED APR 29 2009/
FOR THE 06Z TAFS...WARM FRONT CONTINUES TO MAKE STEADY PROGRESS
NORTH AND WILL MOVE THROUGH KUIN LATER THIS MORNING. WIND TO BECOME
MORE SOUTHEAST TO SOUTH WITH PASSAGE. MCV CURRENTLY SPINNING OVER
SOUTH CENTRAL MO...NEAR KTBN WILL CONTINUE TO MOVE NORTHEAST...
ALONG I-44 EARLY THIS MORNING. THE COMBINATION OF THIS FEATURE AND A
50 TO 60KT LOW LEVEL JET HAS LEAD TO A LARGE AREA OF RAIN AND
THUNDERSTORMS. THE MCV WILL MOVE NORTHEAST OF THE AREA DURING THE
MID MORNING HOURS TODAY WITH A BIT OF A BREAK IN THE PCPN...THEN
ANOTHER THREAT OF SHOWERS AND THUNDERSTORMS AHEAD OF THE NEXT COLD
FRONT...SHORTWAVE BEGINNING AROUND 16Z AT KCOU...18Z AT KSUS/KSTL
AND AROUND 19Z AT KUIN. WINDS TO SWITCH TO THE SOUTHWEST AHEAD OF
THIS NEXT SYSTEM...THEN BACK TO THE SOUTH FOR A TIME...BEFORE
FINALLY SWITCHING TO THE SOUTHWEST BEHIND THIS SYSTEM LATE THIS
AFTERNOON.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 4:05 PM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED APR 29 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
405 PM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS ARE ANTICIPATED FOR THIS EVENING ACROSS
PORTIONS OF CENTRAL AND EASTERN MISSOURI...AS WELL AS WEST-CENTRAL
ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS...THERE IS ALSO THE POTENTIAL FOR FLASH FLOODING
THROUGHOUT THE BI-STATE REGION.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER. MODERATE
FLOODING IS FORECASTED FOR LOCATIONS ALONG THE MISSISSIPPI RIVER. PLEASE
SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY THROUGH EARLY SATURDAY. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
WITH THE POTENTIAL FOR FLASH FLOODING. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL ALSO BE POSSIBLE.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND FOR
PORTIONS OF SOUTHERN MISSOURI AND SOUTHERN ILLINOIS AS A SERIES
OF WEATHER DISTURBANCES TRACK THROUGH THE MIDDLE MISSISSIPPI
VALLEY.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS
RIVER. MODERATE FLOODING IS FORECASTED FOR LOCATIONS ALONG THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS GREATER THAN ONE
INCH AND ANY FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

In the hours before

Local storm report, Apr 29, 11:35 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      PARIS                   39.48N  92.00W
04/29/2009                   MONROE             MO   LAW ENFORCEMENT

            WATER COVERING HIGHWAY 15...PAYNE AND LOCUST STREETS IN
            THE CITY

&&

EVENT NUMBER LSX0901731

BRITT
Local storm report, Apr 30, 12:41 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
04/30/2009                   BOONE              MO   LAW ENFORCEMENT

            SEVERAL ROADS IMPASSABLE OR CLOSED INCLUDING MCKEE ROAD
            AT ORCHARD LANE....BROADWAY AT OLD HAWTHORNE AND
            RANGLINE AT ROUTE AB

&&

EVENT NUMBER LSX0901732

BRITT
Local storm report, Apr 30, 12:43 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1220 AM     FLASH FLOOD      FULTON                  38.85N  91.95W
04/30/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL ROADS IMPASSABLE IN FULTON

&&

EVENT NUMBER LSX0901733

BRITT
Local storm report, Apr 30, 12:49 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      CALIFORNIA              38.63N  92.57W
04/30/2009                   MONITEAU           MO   LAW ENFORCEMENT

            WATER ON HIGHWAY 50 IN CALIFORNIA...ROUTE O NORTH OF
            CALIFORNIA AND ON CHAPEL ROAD AT ROUTE B.

&&

EVENT NUMBER LSX0901734

BRITT
Local storm report, Apr 30, 12:51 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      MEXICO                  39.17N  91.87W
04/30/2009                   AUDRAIN            MO   TRAINED SPOTTER

            NUMEROUS RURAL ROADS NORTH OF TOWN FLOODED. MODERATE TO
            HEAVY RAINFALL STILL FALLING.

&&

EVENT NUMBER LSX0901735

BRITT
Local storm report, Apr 30, 12:53 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLOOD            10 W HANNIBAL           39.71N  91.57W
04/30/2009                   MARION             MO   TRAINED SPOTTER

            4 TO 6 INCHES OF WATER ON ROUTE 36 FIVE MILES WEST OF
            JUNCTION WITH HIGHWAY 24.

&&

EVENT NUMBER LSX0901736

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:44 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis6 days
Apr 29, 10:47 PM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau6 hr
Apr 29, 11:34 PM CDTFlash Flood WarningLSXAudrain, Monroe6 hr
Apr 30, 12:38 AM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau5 hr
Apr 30, 1:10 AM CDTFlash Flood WarningLSXLewis, Marion, Ralls, Shelby6 hr
Apr 30, 1:58 AM CDTRiver Flood WarningLSXJefferson, Saint Louis27 days
Apr 30, 2:56 AM CDTRiver Flood WarningLSXMarion24 hr
Apr 30, 3:05 AM CDTRiver Flood WarningLSXMarion50 hr
Apr 30, 5:33 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Monroe6 hr
Apr 30, 6:59 AM CDTAreal Flood WarningLSXLewis, Marion, Pike, Ralls, Shelby5 hr
Apr 30, 9:13 AM CDTRiver Flood WarningLSXCole28 hr
Apr 30, 11:30 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Marion, Moniteau and 4 more6 hr
Apr 30, 2:40 PM CDTRiver Flood WarningLSXLewis5 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion4 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion69 hr
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion9 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXRalls6 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXPike10 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXLincoln10 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 30, 3:56 PM CDTRiver Flood WarningLSXLewis41 hr
Apr 30, 5:13 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Shelby12 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.